Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms., Tamper evident: Use only if end flap seals and sealed blisters are intact., CHILD RESISTANT PACKAGING, Questions? Call 1-800-251-3374. CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. Consult a doctor if:, • Symptoms do not improve or are accompanied by high fever, or if fever lasts more than 3 days, or if cough worsens or persists more than 1 week, • Sore throat pain is severe, persists for more than 2 days, or is accompanied by fever, headache, rash, nausea, or vomiting, consult a doctor promptly., • You develop allergic reactions such as wheezing, rash, or itching, Do not take this product for more than 5 days. Do not take this product unless directed by a doctor if you have:, • Chronic alcoholism, • Serious liver or kidney disease, • Heart disease, • High blood pressure, • Thyroid disease, • Diabetes, • Glaucoma, • Asthma, • Excessive phlegm (mucus), persistent or chronic cough, • Difficulty urinating due to an enlarged prostate gland, • Chronic lung disease or shortness of breath, • Recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson’s disease), Ask a doctor or pharmacist before use if:, • You are pregnant or breastfeeding, • You use any other medications including natural health products, prescription drugs, salicylates, or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs)), Keep out of reach of children. This package contains enough medicine to seriously harm a child.